# SDR ASAA2019082633475

- Difficulty date: August 23, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 50,031 hours, 14,748 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

B LOOP ENG #1 OVERHEAT DETECT LIGHT INOP. GROUNDED - YES. FOLLOWED FIM 26-10 TASK 801. NO FAULTS RECORDED. PERFORMED APU/ENG. FIRE & OVRHT OP CHK IAW AMM 26-10-00. OP CHECK GOOD. PERFORMED FIRE DETECTOR INPS. IAW AMM 26-11-01 ENG #1 NO DEFECTS NOTED. ALT. DEACTIVATION PROC. RETURNED TO NORMAL CONFIG.
